# SDR USAASB96016

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 388 - JAX - DIVERTED TO JAX, DUE TO START VALVE OPEN LIGHT ILLUMINATED AND NR 2 ENGINE OVERHEAT.  (M)
